# SDR FDEA201101050014

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- Engine: Ge CF680
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: A553771910200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB 1 WEB TOP SURFACE HAS CORROSION ( ABOUT 4 - SQUARE INCHES) RT STRINGER 5R TO   STRINGER 7R VERT STAB RT SIDE REMOVED CORRODED SECTION ON RIB1 WEB BETWEEN STR 5R AND 7R IAW SRM 55-31-19, PG 209 - 210 FIG 203.  FABRICATED AND INSTALLED REPAIR IAW SRM 55-31-19, PG 209-211,   FIG 203.
